Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 75, November, 2010

  • Zehui Shao, Linqiang Pan and Jin Xu, "Ramsey Multiplicities of Graphs with Five Vertices", pp. 3-9
  • Stephan Wagner, "Counting all parity realizable trees", pp. 11-32
  • L. Benedict Michaelraj, S.K. Ayyaswamy and S. Arumugam, "Chromatic Transversal Domination in Graphs", pp. 33-40
  • Thomas McCourt, "The intersection problem for disjoint 2-flowers in Steiner triple systems", pp. 41-63
  • S. Benecke and C.M. Mynhardt, "A domination algorithm for generalized Cartesian products", pp. 65-84
  • Pawel Pralat, "A Note On The One-Colour Avoidance Game On Graphs", pp. 85-94
  • M.A. Seoud and M.A. Salim, "Two Upper Bounds of Prime Cordial Graphs", pp. 95-103
  • Ilias S. Kotsireas, Christos Koukouvinos and Dimitris E. Simos, "Inequivalent Hadamard matrices from near normal sequences", pp. 105-115
  • Carmen Ortiz and M—nica Villanueva, "Threshold Dimension of Split-permutation Graphs", pp. 117-127
  • Dan McQuillan, "A technique for constructing magic labelings of 2-regular graphs", pp. 129-135
  • J.P. Georges, D.W. Mauro and Yan Wang, "On the Structures of V4-magic and Z4-magic Graphs", pp. 137-152
  • Vesa Linja-aho and Patric R.J. …stergŚrd, "Classification of Starters", pp. 153-159
  • A.D. Forbes, T.S. Griggs and F.C. Holroyd, "Rhombicuboctahedron Designs", pp. 161-165
  • Midori Kobayashi, Brendan D. McKay, Nobuaki Mutoh and Gisaku Nakamura, "Black 1-factors and Dudeney sets", pp. 167-174
  • Yuichiro Fujiwara, Shung-Liang Wu and Hung-Lin Fu, "Sparseness of 4-cycle systems", pp. 175-185
  • A. Anitha, S. Arumugam, S.B. Rao and E. Sampathkumar, "Degree Equitable Chromatic Number of a Graph", pp. 187-199
  • Matthias Bšhm, "(m-1)-Regular Antichains on [m]", pp. 201-207
  • S.P. Hurd and D.G. Sarvate, "Group Divisible Designs With Two Association Classes and With Groups of Sizes 1, 1, and n", pp. 209-215
  • Zehui Shao, Jin Xu, Qiquan Bao and Linqiang Pan, "Computation of Some Generalized Ramsey Numbers", pp. 217-228
  • G.R. Vijayakumar, "Arithmetic Labelings and Geometric Labelings of Finite Graphs", pp. 229-231
  • Nick C. Fiala and Keith M. Agre, "Shortest Single Axioms for SQS-Skeins and Mendelsohn Ternary Quasigroups", pp. 233-238
  • S. Arumugam and C. Sivagnanam, "Neighborhood Connected Domatic Number of a Graph", pp. 239-249

Back to the JCMCC page.